# SDR 06FDEA1044

- Difficulty date: March 14, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  STA 1711 STR 40-42 RIGHT, EXTERNAL REPAIR DOUBLER.  REPAIR MEETS SRM 53-50-00 FIG 9 CRITERIA, EXISTING REPAIR REMOVED TO ACCOMPLISH NRC N00307.
